# SDR AALA202404235441

- Difficulty date: April 22, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006929
- Condition: No Test
- Location: Emergency Lights
- Part time: 50,264 hours, 27,054 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EPSU-EMERGENCY POWER SUPPLY UNIT (11WL) IN PASSENGER CABIN. REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU)(11WL)
